# SDR ASOA99101

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120100
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH 15,000 FT OUT OF DFW ON THE WAY TO AEX, CABIN REPAIDLY LOST PRESSURIZATION.  CREW PERFORMED RAPID DEPRESSURIZATION PROCEDURES AND ADVISED ATC OF THE NEED TO DESCEND TO 10,000.  CREW PERFORMED EMERGENCY DESCENT TO 10,000 FT AND RAN POH PROCEDURES.  ATTEMPTS TO RETAIN PRESSURIZATION FAILED.  FCC ADVISED CONTINUATION TO AEX.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RESECURED THE CARGO DOOR SEAL.  OPERATION CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
